# SDR REXA2025041000405

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 23,775 hours, 18,066 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372638
- Condition: Inoperative
- Location: Air Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

OBSERVED UP TO 50 KNOT AIRSPEED DIFFERENCE BETWEEN CA AND ISI DURING CRUISE @ FL350, ALSO RECEIVED MACH TRIM CAUTION, RUD LIMIT FAULT 2, R FADEC FAULT 2, AND L FADEC FAULT 2 MESSAGES. FOLLOWED QRH FOR UNRELIABLE AIRSPEED. R/R ADC #1 IAW CRJ900 AMM 34-13-01. BITE TEST GOOD. OPS TEST GOOD. LEAK CHECK PERFORMED, NO LEAKS DETECTED AT THIS TIME.
